# SDR 96ZZZX5111

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650X10
- Condition: Flat
- Location: Lt Mlg
- Part time: 196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF FLIGHT AT THE GATE, FLIGHT CREW NOTICED LT MAIN TIRE FLAT.  UPON TEAR-DOWN INSPECTION, NOTED WIRE FROM SIDE WALL DAMAGED THE TUBE.  TOTAL TIME ON TIRE, 196 HOURS.  MCCRARY 6.50X10, 8-PLY RECAP.
